Journal of Applied Mathematics

Soft Rough Approximation Operators and Related Results

Zhaowen Li, Bin Qin, and Zhangyong Cai

Full-text: Open access

Abstract

Soft set theory is a newly emerging tool to deal with uncertain problems. Based on soft sets, soft rough approximation operators are introduced, and soft rough sets are defined by using soft rough approximation operators. Soft rough sets, which could provide a better approximation than rough sets do, can be seen as a generalized rough set model. This paper is devoted to investigating soft rough approximation operations and relationships among soft sets, soft rough sets, and topologies. We consider four pairs of soft rough approximation operators and give their properties. Four sorts of soft rough sets are investigated, and their related properties are given. We show that Pawlak's rough set model can be viewed as a special case of soft rough sets, obtain the structure of soft rough sets, give the structure of topologies induced by a soft set, and reveal that every topological space on the initial universe is a soft approximating space.

Article information

Source
J. Appl. Math., Volume 2013 (2013), Article ID 241485, 15 pages.

Dates
First available in Project Euclid: 14 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.jam/1394807904

Digital Object Identifier
doi:10.1155/2013/241485

Mathematical Reviews number (MathSciNet)
MR3039710

Zentralblatt MATH identifier
1266.03061

Citation

Li, Zhaowen; Qin, Bin; Cai, Zhangyong. Soft Rough Approximation Operators and Related Results. J. Appl. Math. 2013 (2013), Article ID 241485, 15 pages. doi:10.1155/2013/241485. https://projecteuclid.org/euclid.jam/1394807904


Export citation

References

  • Z. Pawlak, Rough Sets: Theoretical Aspects of Reasoning about Data, Kluwer Academic, Boston, Mass, USA, 1991.
  • D. Molodtsov, “Soft set theory–-first results,” Computers & Mathematics with Applications, vol. 37, no. 4-5, pp. 19–31, 1999.
  • P. K. Maji, R. Biswas, and A. R. Roy, “Soft set theory,” Computers & Mathematics with Applications, vol. 45, no. 4-5, pp. 555–562, 2003.
  • P. K. Maji, A. R. Roy, and R. Biswas, “An application of soft sets in a decision making problem,” Computers & Mathematics with Applications, vol. 44, no. 8-9, pp. 1077–1083, 2002.
  • P. K. Maji, R. Biswas, and A. R. Roy, “Fuzzy soft sets,” Journal of Fuzzy Mathematics, vol. 9, no. 3, pp. 589–602, 2001.
  • A. R. Roy and P. K. Maji, “A fuzzy soft set theoretic approach to decision making problems,” Journal of Computational and Applied Mathematics, vol. 203, no. 2, pp. 412–418, 2007.
  • Y. Jiang, Y. Tang, Q. Chen, J. Wang, and S. Tang, “Extending soft sets with description logics,” Computers & Mathematics with Applications, vol. 59, no. 6, pp. 2087–2096, 2010.
  • H. Aktaş and N. Çağman, “Soft sets and soft groups,” Information Sciences, vol. 177, no. 13, pp. 2726–2735, 2007.
  • F. Feng, C. Li, B. Davvaz, and M. I. Ali, “Soft sets combined with fuzzy sets and rough sets: a tentative approach,” Soft Computing, vol. 14, no. 9, pp. 899–911, 2010.
  • F. Feng, X. Liu, V. Leoreanu-Fotea, and Y. B. Jun, “Soft sets and soft rough sets,” Information Sciences, vol. 181, no. 6, pp. 1125–1137, 2011.
  • M. Shabir and M. Naz, “On soft topological spaces,” Computers & Mathematics with Applications, vol. 61, no. 7, pp. 1786–1799, 2011.
  • X. Ge, Z. Li, and Y. Ge, “Topological spaces and soft sets,” Journal of Computational Analysis and Applications, vol. 13, no. 5, pp. 881–885, 2011.
  • Z. Pawlak and A. Skowron, “Rough sets: some extensions,” Information Sciences, vol. 177, no. 1, pp. 28–40, 2007.
  • Y. Y. Yao and T. Y. Lin, “Generalization of rough sets using modal logic,” Intelligent Automation and Soft Computing, vol. 2, no. 2, pp. 103–120, 1996.
  • W. Zhang, W. Wu, J. Liang, and D. Li, Rough Sets Theorey and Methods, Chinese Scientific, Beijing, China, 2001.
  • M. Kondo, “On the structure of generalized rough sets,” Information Sciences, vol. 176, no. 5, pp. 589–600, 2006.
  • B. Ganter and R. Wille, Formal Concept Analysis: Mathematical Foundations, Springer, New York, NY, USA, 1999.